MAUDE Adverse Event Report: CERENOVUS, INC. CEREGLIDE; CATHETER, PERCUTANEOUS, NEUROVASCULATURE

CERENOVUS, INC. CEREGLIDE; CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Catalog Number SBC92122UG
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 12/25/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer's ref.No: (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The company is seeking this information through the event investigation.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported, via a healthcare professional, that a cereglide92 sbc 92 122 cm us (sbc92122ug) was used for thrombectomy procedure for a tandem occlusion ischemic stroke.After recanalization was achieved on the first pass, the physician noticed a dissection at the cervical section of the internal carotid artery.The physician put a long guide sheath over the cereglide 92, then placed a cervical stent where the dissection occurred.It was reported the procedure time was extended due to the additional surgical intervention of placing a stent at the dissection site.The patient¿s current status is unknown.The event was reported as such, ¿tandem occlusion ischemic stroke.Made access with an 8f short sheath.Took aristotle 24 wire & innerglide 9 up to the face of the clot at ica terminus, followed by the cereglide 92 catheter.Was able to aspirate and remove the clot in one pass.Once he removed the clot, he noticed a dissection at the cervical section of the internal carotid.He then put a long guide sheath over the cereglide 92, then placed a cervical stent where the dissection occurred.
 
Additional Manufacturer Narrative
Manufacturer's ref.No: (b)(4).Additional information received on 04-mar-2024 and 13-mar-2025.Summary: per the information received from the healthcare professional (report source), ¿speaking with the doctor, he does not believe it was our product that caused the dissections, but we are working diligently to address the issue.¿ additionally, it was reported the patient is a caucasian 61-year-old male with unknown medical history.Additional information received on 21-mar-2025.Summary: the treating physician met with the cerenovus associate medical director to discuss this case further.Per the information provided by the physician, ¿this was a primary ica [internal carotid artery] dissection.He discovered it after placing cg92 [cereglide92] in the cca [common carotid artery] through a short sheath and had to switch to a long sheath.¿ per the additional information received on 04-mar-2024, 13-mar-2025, and 21-mar-2025, the arterial dissection was spontaneous in nature; the cause is unknown.It was also reported by the treating physician that the internal carotid artery (ica) dissection was found when the cereglide92 was placed at the common carotid artery (cca).The intimal tear was on the distal end of vessel, far remote from the catheter tip, and therefore, the dissection could not have been caused by the cereglide92 catheter.Based on this information and the assessment of the treating physician, this event no longer meets us fda reporting criteria.Additionally, since the ica dissection occurred prior to the introduction of the cereglide92 device, this event will be classified as a non-product issue (npi) and will be coded but not reported.The file will be re-reviewed if additional information is received at a later date.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
CEREGLIDE
Common Device Name
CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Manufacturer (Section D)
CERENOVUS, INC.
6303 waterford district drive
suites 215 & 315
miami FL 33126
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key21631548
Report Number3007628272-2025-00011
Device Sequence Number9328814
Product Code QJP
UDI-Device Identifier10886704086048
UDI-Public(01)10886704086048
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberSBC92122UG
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2025
Supplement Date Received by Manufacturer03/04/2025
Initial Report FDA Received Date03/18/2025
Supplement Report FDA Received Date03/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8F SHORT SHEATH (UNSPECIFIED BRAND).; ARISTOTLE ¿ 24 GUIDEWIRE (SCIENTIA VASCULAR).; CERVICAL STENT (UNSPECIFIED BRAND).
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexUnknown
Patient RaceWhite